Dec 182004
 

I thought about this again as I was getting my injection tonight and thought I’d better blog on it before it disappeared out of my brain! 😉 Currently both of my thighs are shot as injection sites due to site reactions. While there are no red marks there is definite swelling, significant amounts of pain, and hard parts that are about .5″ long and deep. No significant weight can be placed on my mid-thigh or it is quite painful. I have suspended all injections for my legs, which has forced me to have all of them in my arms for the past two weeks – I have yet to try my stomach and back areas. The injections in my arms have been going very well with almost no pain, no site reactions, and importantly no chills in the middle of the night (usually I have all three with arm injections.) My legs have improved over the last couple of weeks, but I suspect it will be a couple more weeks before I can switch back to using them again. Obviously, in hind sight, I pushed my legs much longer than I should have – lets hope I don’t repeat that in the future.

 Posted by at 11:14 pm

  One Response to “Site Reaction in Both Legs”

  1. I know that this is not a ‘reccomended’ location, but that big-old white moon is a great target and the Mrs can help! Just put the needle between the index finger a middle finger below the first knuckle and … SMACK! A quick slap and a injection. You never feel it comming and she gets a bit of fun out of it! 😉

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*